MathSciNet Relay Station
MathSciNet bibliographic data
MR694521 65H10
Johnson, George W.; Austria, Nieves H. A quasi-Newton method employing direct secant updates of matrix factorizations. SIAM J. Numer. Anal. 20 (1983), no. 2, 315–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement